Sieve empirical likelihood and extensions of the generalized least squares

Zhang, Jian, Gijbels, Irène . Scandinavian Journal of Statistics 2003. 30 (1) :1-24

Locate this article in:

Bibtex

@article{CIS-186986,
  Author = {Zhang, Jian and Gijbels, Irène},
  Title = {Sieve empirical likelihood and extensions of the generalized least squares},
  Journal = {Scandinavian Journal of Statistics},
  Volume = {30},
  Number = {1},
  Year = {2003},
  Pages = {1--24},
  Keywords = {Asymptotic efficiency, Generalized method of moments, non-parametric regression, conditional equations, semiparametric regressions}
}

Similar articles